# SDR CALA2019090601502

- Difficulty date: September 6, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 58,892 hours, 25,700 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 740120C
- Condition: Defective
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CAPT LOST A BOTH SREENS AND BOTH EWD AND SD WERE FLASHING OFF SUSPECT LOSS OF AC BUS1 UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PERFORM TEST OF AC ESSENTIAL GEN SWITCHING PER AMM 24-25-00-710- 001. MAC METER INITIATED FOR WITH VENDOR MAC RELATED WORK ORDER 000000002099418 AND PRTR REF LOG 3196017 RPLCD CONTACTOR, IDG1 DEFERRED MEL 2420E. REPLACED RELAYS PERCAUTIONARY 17XC, 20XN1 & 20XN2 REF TSM 24-50-00-810- 817-A. OPS TEST OF AC ESSENTIAL GEN SWITCHING PASS WITH APU REF A MM 24-25-00-710-001A. EIS START REF AMM 31-60-00 ALL SCREENS FUNCTION NORMAL. REF LOG 3196017 RPLCD CONTACTOR, IDG1 DEFERRED MEL 2420E. REPLACED RELAYS PERCAUTIONARY 17XC, 20XN1 & 20XN2 REF TSM 24-50-00-810 817-A. OPS TEST OF AC ESSENTIAL GEN SWITCHING PASS WITH APU REF MM 24-25-00-710-001A. EIS START REF AMM 31-60-00 ALL SCREENS FUNCTION NORMAL.
